# SDR A6WA201140048

- Difficulty date: January 17, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 21,808 hours, 20,184 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER COR COWL HAS (6EA) GOUGES IN NON FIRE SHIELD AREA (FWD INNERSKIN) BLENDED OUT (2EA) GOUGES IAW CMM 71-12-01.  REPAIRED (2EA) GOUGES WHILE WAS OUT OF LIMITS IAW CMM 71-12-01-200-802-A01 (1EA) DENT WAS WITHIN LIMITS.
